Publication

Back to overview

Distribution of branch lengths and phylogenetic diversity under homogeneous speciation models

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2012
Author Stadler T, Steel M,
Project Estimating epidemiological and evolutionary parameters from viral sequence data using phylogenetic methods
Show all

Original article (peer-reviewed)

Journal JOURNAL OF THEORETICAL BIOLOGY
Volume (Issue) 297
Page(s) 33 - 40
Title of proceedings JOURNAL OF THEORETICAL BIOLOGY

-